# SDR DL738011371

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 7,771 hours, 4,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35214
- Condition: Dented
- Location: Fs 320, S-28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 312-323 / STRG. 28R :                  DENT AND GOUGE REPAIR                                       THE FUSELAGE BELLY SKIN WAS STRUCK BY TIRE DEBREE RESULTING IN A DEEP DENT AND GOUGES JUST FWD OF THE E&E DOOR CUTOUT   BETWEEN FS 312 & 323 AT STRINGER 28R.  THE DAMAGE WAS       REMOVED WITH A 3.5" X 5.5" CUTOUT AND REPAIRED WITH AN      EXTERNAL ALUMINUM DOUBLER PER ER/A 381532-14, REV A.
